# SDR P5CA9800411

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1235 - 1255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ON FUSELAGE SKIN FORWARD OF ACCESS PANEL 192NR FROM BS 1235 TO 1255.  CORROSION REMOVED AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
